# SDR A6WA201040479

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE T/R BLOCKER DOORS 6 THRU 10 CHAFED AT STOPS.  REPAIRED LT ENG T/R BLOCKER DOORS 6 THRU 10 AT STOPS IAW B/A CMM 78-30-300-820-A01, REPAIR NR SRS100.
